# SDR ASAA0680478

- Difficulty date: April 25, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 46,594 hours, 24,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658045
- Condition: Cracked
- Location: Bs 1287-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED.  REPLACED INTERCOSTAL PER SRM 51 10 4 51 30 2 AND 51 30 5.
